# SDR SIMA200730204

- Difficulty date: October 19, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- Aircraft time: 21,126 hours, 22,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 21,126 hours, 22,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, CORROSION WAS FOUND ON THE RIGHT SIDE OF FRAME 72.  REPAIRED FRAME 72 IAW SAAB SRM CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
